# SDR 2004FA0000749

- Difficulty date: July 28, 2004
- Submitted: September 27, 2004
- Operation: General aviation
- Aircraft: N1002V
- Make and model: Cessna TU206F
- Aircraft serial: U20602387
- Engine: Cont TSIO520C
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Duct
- Condition: Loose
- Location: Turbocharger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCAT 16 NOSE FROM AIRBOX TO TURBOCHARGER AIR INLET, WIRE INSIDE SCAT 16 NOSE WAS 1 INCH FROM TURBOCHARGER COMPRESSOR WHEEL.  WIRE MUST BE SECURED TO OUTSIDE OF AIR DUCTS WITH OEM CLAMPS.
